# SDR AWXA200601411

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69165096
- Condition: Cracked
- Location: Bs 348
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED CLIP S16L BS 348 LOWER SIDE OF INTERCOSTAL.  MAINTENANCE  REMOVED AND REPLACED CLIP AT STR 16L BS 348 LOWER SIDE OF INTERCOSTAL IAW ER 03-5310-06206-HF3.
